Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
175 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest side effects of follihair tablets

I consumed follihair tablet(suggested by doctor) for 6 days consecutively and there was an irregularity in my periods ,so much so that I experienced my periods within 8 days again.Are there any side effects of this tablet.I am a 27 yr old female with wight 45kgs and height 5 feet 2 inchs
Wed, 5 May 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Follihair tablet is a multivitamin nutritional supplement which contains essential and non essential amino acids, vitamins, minerals, biotin etc is used to reduce hair fall, enhance the growth of new hair, nourish hair follicle, strengthen the hair from their roots, prevent hair from greying etc. Follihair tablet usually has no effects on the menstrual periods but it will be wise for you to consult your doctor in case of pre existing menstrual irregularities before start taking this medication. But, this medication may trigger irregular or more frequent menstrual periods according to some consumers of this medication. Again, more frequent periods may result from other causes too. So, if more frequent periods bother you or persist for long, then you should consult your gynaecologist immediately for further evaluation and treatment purposes.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician,
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Suggest side effects of follihair tablets

Hi, Follihair tablet is a multivitamin nutritional supplement which contains essential and non essential amino acids, vitamins, minerals, biotin etc is used to reduce hair fall, enhance the growth of new hair, nourish hair follicle, strengthen the hair from their roots, prevent hair from greying etc. Follihair tablet usually has no effects on the menstrual periods but it will be wise for you to consult your doctor in case of pre existing menstrual irregularities before start taking this medication. But, this medication may trigger irregular or more frequent menstrual periods according to some consumers of this medication. Again, more frequent periods may result from other causes too. So, if more frequent periods bother you or persist for long, then you should consult your gynaecologist immediately for further evaluation and treatment purposes. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician,